# SDR USAA2013051300009

- Difficulty date: May 12, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 28,913 hours, 22,475 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE 2R DOOR IS DIFFICULT TO ARM.  MAINTENANCE CLEANED AND LUBRICATED GIRT BAR ATTACHMENT LUGS.  2R DOOR ARMING CHECKS OK.
